JournalszaaVol. 30, No. 3pp. 341–353

An Approximation Result in Generalized Anisotropic Sobolev Spaces and Applications

  • Mostafa Bendahmane

    Universidad de Concepción, Chile
  • Moussa Chrif

    Université Moulay Ismail, Meknès, Morocco
  • Said El Manouni

    Al Imam University (IMSIU), Riyadh, Saudi Arabia
An Approximation Result in Generalized Anisotropic Sobolev Spaces and Applications cover
Download PDF

Abstract

In this paper, we give an approximation result in some anisotropic Sobolev space. We also describe the action of some distributions in the dual and we mention two applications to some strongly nonlinear anisotropic elliptic boundary value problems.

Cite this article

Mostafa Bendahmane, Moussa Chrif, Said El Manouni, An Approximation Result in Generalized Anisotropic Sobolev Spaces and Applications. Z. Anal. Anwend. 30 (2011), no. 3, pp. 341–353

DOI 10.4171/ZAA/1438